# SDR DHL2003604607

- Difficulty date: June 9, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5652287505
- Part serial: NSN
- Condition: Delaminated
- Location: Flap Vane
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 VANE FLAP INTERNAL SKIN DELAMIATED. REMOVED AND REPLACED NR 1 VANE FLAP ON LT WING IAW MM 27-51-14 PG 201, 202. FOR OPS CHECK SEE N/R.
